# SDR IPXA2019062653742

- Difficulty date: May 18, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ANB718916
- Condition: Gouged
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT MLG W/W FWD LOWER FRAME (FORMER) IS CHAFED AND GOUGED IN RADIUS.REMOVED AND REPLACED DAMAGED RT MLG W/W FWD LOWER FRAME (FORMER) IAW MD-11 SRM 51-31-01 AND 51-33-01. (MINOR)
